I used Nordette last nov. 15 as an ECP then took the rest of the pack until nov. 28. My period was delayed by 14 days (expected period nov 23 onwards). Last dec. 5 I had this brownish vaginal discharge and yesterday dec. 6 my menstruation started and began to feel cramps and a little gassy. Today the bleeding stopped. What could be the effect of the sudden stop of my period? Does it have something to do with me being pregnant? Or is it a hormonal imbalance? Pls. Help. Thanks in advance.
Since you kept taking the pills it didn't allow a period. Your body is still messed up from taking it as an ecp. Which is probably what's going on.
- Nordette Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nordette (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 Sep 2013 • 1 answer
Updated 12 Nov 2014 • 1 answer
Updated 2 Apr 2015 • 2 answers
Updated 17 May 2015 • 1 answer
Updated 7 Mar 2017 • 1 answer